# SDR ASAA9980038

- Difficulty date: February 9, 1999
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING GROUND SERVICING, THE L2 DOOR WOULD NOT OPEN.  FOUND DOOR LOWER SNUBBER BEARING AT FUSELAGE ATTACHMENT BROKEN.  REPLACED BEARING AND OPERATED NORMALLY.  (M)
